MathSciNet Relay Station
MathSciNet bibliographic data
MR732692 (85d:33024) 33A45
Lorch, Lee Inequalities for ultraspherical polynomials and the gamma function. J. Approx. Theory 40 (1984), no. 2, 115–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement